MathSciNet Relay Station
MathSciNet bibliographic data
MR1614934 60F15 (60F05 60G70)
Fahrner, I.; Stadtmüller, U. On almost sure max-limit theorems. Statist. Probab. Lett. 37 (1998), no. 3, 229–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement